# SDR AALA991879

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Transmitter
- Part number: ST106AB
- Condition: Malfunctioned
- Location: Acm Bay
- Component: Ametek
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1214 - DURING CLIMB, CABIN RATE OF CLIMB EXCEEDED 700 FEET PER MINUTE.  CABIN CONTINUED TO CLIMB WITH CONTROL FULL CLOCKWISE.  RETURNED AND LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED LEFT PACK AIR PRESSURE TRANSMITTER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
